# SDR SWAA2023052541404

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY AFT SHIELD AT RBL 21 BS 847-867 WL 161-164.<[01] DAMANGE FOUND ON ACB FWD SHIELD BS 847-867 RBL 21 WL164 P/N 146A8127-10 FOUND TO BE OUT OF LIMIT IAW SRM PART WILL BE REPAIRED BY REMPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C;[02] CORRECTION AFT SHIELD;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] LOCATED AND DRILLED ON AFT CARGO BAY AFT SHIELD AT RBL 21 BS 847-867 WL 161-164 P/N146A8127-10 LOT#1520039-1 IAW SRM 51-40-05 AND DWG 146A8127 REV:-;[05] VERIFIED CORRECTIVE ACTION 4;[06] ALL STEPS COMPLETED;[07] VERIFIED TASK COMPLETE AND MEASUREMENT TABLE.
